# SDR AU980522

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-22-150
- Engine: Lyc O320A3B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1178615
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TOP RT ENGINE MOUNT TUBE CRACKED IN AREA ADJACENT TO THE WELD.
